# SDR DALA2019012800570

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL STA 120 (CPAX). NRC 00514: CORROSION LEVEL 2, FLOOR PANEL STA 120 WAS REPLACED PER DWG #9957828 REV: Y. (UT) ACCOMPLISHED PER NDT 04-00-07 PAR. 5 FIG. 3 SHEET 1 AND 2 ON FLOOR PANEL STA 120. ORIGINAL THICKNESS IS 0.100" AND MAXIMUM REMAINING THICKNESS IS 0.047" THEREFORE IT IS OUT OF LIMITS PER SRM 53-00-00-1A FIG 103. TOOLS USED: 38 DL PLUS S/N: 151215011 EXP. 16NOV19 TRANSDUCER V260-RM S/N: 1087464. (LP #0921210)
